# SDR REXA2019102481482

- Difficulty date: October 8, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Part number: MS20470AD58
- Condition: Corroded
- Location: Bs 669-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FASTENERS (2E/A) BTW FS669.40 AND FS677 STGR.25R AT FUSELAGE SKIN.(FUS)
SUMMARY:  ON NRC. 00119  FASTENERS (2E/A) BTW FS669.40 AND FS677 STGR. 25R AT FUSELAGE SKIN WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01
